2019
Том 71
№ 4

All Issues

Leiko S. G.

Articles: 1
Article (Ukrainian)

Infinitesimal Rotary Deformations of Surfaces and Their Application to the Theory of Elastic Shells

Fedchenko Yu. S., Leiko S. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 12. - pp. 1697-1703

We present a variational generalization of the problem of infinitesimal geodesic deformations of surfaces in the Euclidean space E 3. By virtue of rotary deformation, the image of every geodesic curve is an isoperimetric extremal of rotation (in the principal approximation). The results are associated in detail with rotary-conformal deformations. The application of these results to the mechanics of elastic shells is given.